# SDR HEEA072490

- Difficulty date: April 11, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N33008
- Make and model: Bell 412
- Aircraft serial: 36004
- Aircraft time: 1,109 hours
- System (JASC): 3444 · Ground Proximity System
- Part: Indicator
- Part number: 7000839904
- Part serial: 87103498
- Condition: Failed
- Location: Radar Altimeter
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

READS LOW AND DH LIGHT DOES NOT COME ON AT SET ALTITUDE.
